# SDR FDEA201511023438

- Difficulty date: November 2, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 522 hours, 22,619 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30546501
- Part serial: 0226
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON CLOSING DOORS FOR DEPARTURE FROM GATE, THE R1 DOOR WHEN CLOSED DID NOT INDICATE 2 GREEN.  WHILE TRYING TO TEST DOOR, R1 WAS INADVERTENTLY OPENED & AFTER BEING ARMED, SLIDE PARTIALLY DEPLOYED.   INSTALLED LIFE RAFT IAW MM CHP 25-61-24-04-01 AS REQUIRED.  ACTIVATED DOOR WARNING SYS IAW MM CHP 52-10-00.  PERFORMED MX ON FWD R1 DOOR DAMPENER EMER OPERATION CYLINDER AS REQUIRED IAW MM CHP 52-10-14-03-01.  SERVICED AS REQUIRED & ALL OPERATIONS CHECKED.
